Advertisement

manuscripta mathematica

, Volume 65, Issue 4, pp 447–464 | Cite as

Über ein Lemma der komplexen Approximationstheorie

  • Gerald Schmieder
  • Masakazu Shiba
Article

Abstract

We prove an essentially extended version of Nersesjan's Lemma about rational approximation of certain 0,1-valued functions. Our proof makes no use of integrals but is based on properties of conformal maps as well as on results about cluster sets and on plane-topological considerations.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literatur

  1. 1.
    E.F. Collingwood, A.J. Lohwater: The theory of cluster sets. Cambridge Univ. Press. Cambridge 1966Google Scholar
  2. 2.
    D. Gaier: Vorlesungen über Approximation im Komplexen. Birkhäuser Verlag. Basel-Boston-Stuttgart 1980Google Scholar
  3. 3.
    A.A. Nersesjan: Carleman sets (russisch). Izv.Akad. Nauk Armjan. SSR Ser. Mat. 6, 465–471 (1971)Google Scholar
  4. 4.
    M. Ohtsuka: Dirichlet problem, extremal length and prime ends. Van Nostrand. London-Toronto-Melbourne 1970Google Scholar
  5. 5.
    Ch. Pommerenke: Univalent functions, Vandenhoeck u. Ruprecht. Göttingen 1975Google Scholar
  6. 6.
    G. Schmieder: An Extension of the Fusion Lemma. J. Approx. Theory (erscheint demnächst)Google Scholar

Copyright information

© Springer-Verlag 1989

Authors and Affiliations

  • Gerald Schmieder
    • 1
  • Masakazu Shiba
    • 2
  1. 1.Institut für MathematikUniversität HannoverHannoverB.R.Deutschland
  2. 2.Department of Mathematics Faculty of ScienceHiroshima UniversityHiroshimaJapan

Personalised recommendations